# SDR SWAA2025122955611

- Difficulty date: December 25, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N8806Q
- Make and model: Boeing 737-8
- Aircraft serial: 65471
- Aircraft time: 15,141 hours, 8,301 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SIDE AFT INBOARD EMERGENCY FLASHLIGHT BLINKING RED.  REMOVED AND REPLACE CAPT SIDE AFT INBOARD EMERGENCY FLASH LIGHT ASSY IAW AMM 25-64-00.
